On the decomposition of families of quasinormal operators

Zbigniew Burdak

Abstract

The canonical injective decomposition of a jointly quasinormal family of operators is given. Relations between the decomposition of a quasinormal operator T and the decomposition of a partial isometry in the polar decomposition of T are described. The decomposition of pairs of commuting quasinormal partial isometries and its applications to pairs of commuting quasinormal operators is shown. Examples are given.
Author Zbigniew Burdak (FoEEaLS / DoAM)
Zbigniew Burdak,,
- Department of Applied Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, (B 11 pkt)
Issue year2013
Vol33
No3
Pages419- 438
Publication size in sheets0.95
Keywords in Englishmultiple canonical decomposition, quasinormal operators, partial isometry
DOIDOI:10.7494/OpMath.2013.33.3.419
URL http://www.opuscula.agh.edu.pl/vol33/3/art/opuscula_math_3326.pdf
Internal identifierWIŚIG/2013/119
Languageen angielski
Score (nominal)11
ScoreMinisterial score = 10.0, 26-07-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 26-07-2017, ArticleFromJournal
Citation count*2 (2020-04-01)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?